Alert archive / Iowa / Tornado Warnings in 2008
Tornado Warning 125, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Jul 27, 2008, 5:54 PM CDT for 4 counties in Iowa. It was in force for 36 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2008, 5:54 PM CDT (22:54 UTC)
- Expired
- Jul 27, 2008, 6:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Appanoose County, IA, Davis County, IA, Monroe County, IA, Wapello County, IA
The radar
The Des Moines radar (KDMX), 115 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 6:00 PM CDT | TSTM WND DMG | 3 Ssw Albia, IA | ESTIMATED 80-85 MPH WINDS. DAMAGE TO SHINGLES. TREE DAMAGE. |
| Jul 27, 6:27 PM CDT | TSTM WND GST 65 | 2 Nne Bloomfield, IA | |
| Jul 27, 6:30 PM CDT | TSTM WND DMG | Bloomfield, IA | A FEW LARGE TREES...BETWEEN A FOOT TO 18 INCHES IN DIAMETER DOWN...ALONG WITH SEVERAL LARGE TREE LIMBS DOWN...BETWEEN 6 TO 10 INCHES IN DIAMETER...THROUGHOUT THE TOWN OF BLOOMFIELD. |
| Jul 27, 6:30 PM CDT | TSTM WND GST 70 | Bloomfield, IA | |
| Jul 27, 6:33 PM CDT | TSTM WND GST 70 | 2 Nne Bloomfield, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 2:29 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.9 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KDMX 272253
TORDMX
IAC007-051-135-179-272330-
/O.NEW.KDMX.TO.W.0125.080727T2254Z-080727T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
554 PM CDT SUN JUL 27 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN APPANOOSE COUNTY IN SOUTH CENTRAL IOWA...
MONROE COUNTY IN SOUTH CENTRAL IOWA...
DAVIS COUNTY IN SOUTHEAST IOWA...
SOUTHWESTERN WAPELLO COUNTY IN SOUTHEAST IOWA...
* UNTIL 630 PM CDT.
* AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ALBIA...OR
23 MILES WEST OF OTTUMWA...MOVING SOUTHEAST AT 54 MPH.
* THE TORNADO WILL BE NEAR...
ALBIA BY 555 PM CDT...
MORAVIA BY 600 PM CDT...
BLAKESBURG BY 605 PM CDT...
UNIONVILLE AND UDELL BY 610 PM CDT...
DRAKESVILLE BY 620 PM CDT...
BLOOMFIELD BY 625 PM CDT...
THIS IS A HAZARDOUS SITUATION. SEEK SHELTER IN A BASEMENT...OR IN AN
INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE OR IN A
CAR...SEEK SHELTER IN A REINFORCED BUILDING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR IOWA.
LAT...LON 4104 9306 4117 9291 4116 9283 4073 9226
4059 9277
TIME...MOT...LOC 2254Z 322DEG 47KT 4100 9282
$$
LEE2 follow-up statements
000
WWUS53 KDMX 272310
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
610 PM CDT SUN JUL 27 2008
IAC007-051-135-179-272330-
/O.CON.KDMX.TO.W.0125.000000T0000Z-080727T2330Z/
APPANOOSE IA-DAVIS IA-MONROE IA-WAPELLO IA-
610 PM CDT SUN JUL 27 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHWESTERN WAPELLO...MONROE...DAVIS AND EASTERN APPANOOSE
COUNTIES...
AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BLAKESBURG...OR 14
MILES SOUTHWEST OF OTTUMWA...MOVING SOUTHEAST AT 51 MPH.
THE TORNADO WILL BE NEAR...
DRAKESVILLE BY 620 PM CDT...
BLOOMFIELD BY 625 PM CDT...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR IOWA.
LAT...LON 4104 9306 4117 9291 4116 9283 4073 9226
4059 9277
TIME...MOT...LOC 2310Z 315DEG 44KT 4089 9263
$$
LEE000
WWUS53 KDMX 272323
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
623 PM CDT SUN JUL 27 2008
IAC007-135-179-272333-
/O.CAN.KDMX.TO.W.0125.000000T0000Z-080727T2330Z/
APPANOOSE IA-MONROE IA-WAPELLO IA-
623 PM CDT SUN JUL 27 2008
...THE TORNADO WARNING FOR SOUTHWESTERN WAPELLO...MONROE AND EASTERN
APPANOOSE COUNTIES IS CANCELLED...
AT 621 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR IOWA.
LAT...LON 4076 9265 4090 9264 4090 9249 4073 9226
4066 9253
TIME...MOT...LOC 2323Z 315DEG 44KT 4078 9248
$$
IAC051-272330-
/O.CON.KDMX.TO.W.0125.000000T0000Z-080727T2330Z/
DAVIS IA-
623 PM CDT SUN JUL 27 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR DAVIS
COUNTY...
AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR DRAKESVILLE...OR
16 MILES SOUTH OF OTTUMWA...MOVING SOUTHEAST AT 51 MPH.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR IOWA.
LAT...LON 4076 9265 4090 9264 4090 9249 4073 9226
4066 9253
TIME...MOT...LOC 2323Z 315DEG 44KT 4078 9248
$$
LEEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jul 27, 3:28 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jul 27, 3:28 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 328 PM CDT SUN JUL 27 2008 .DISCUSSION... WILL KEEP DISCUSSION BRIEF TODAY WITH ONGOING ACTIVE WEATHER. STRONG TO SEVERE STORMS CURRENTLY FIRING ALONG CONVECTIVE OUTFLOW IN NORTHERN IOWA AND WILL KEEP PROGRESSING SOUTHWARD INTO CENTRAL AND SOUTHERN IOWA THROUGH LATE AFTERNOON/EVENING. SEVERE THUNDERSTORM WATCH CONTINUES FOR MOST OF THE CWA UNTIL 10 PM. ALREADY GETTING SIGNIFICANT STRAIGHT LINE WIND REPORTS...CAN/T RULE OUT ISOLATED TOR THREAT INVOF BOUNDARY FOR THE NEXT SEVERAL HOURS. SOME QUESTION ABOUT CONVECTIVE EVOLUTION BEYOND THE FIRST SHOT...AS THE GFS/ECMWF BOTH SUGGESTING ADDITIONAL MCS POTENTIAL ESPECIALLY EASTERN HALF LATE TONIGHT. WILL HAVE TO WATCH HEAVY RAIN THREAT CLOSELY AS CONVECTION MOVES INTO SOUTHERN IOWA...AREAS THAT CANNOT TAKE MUCH ADDITIONAL RAIN BEFORE FLASH FLOODING OCCURS. NO FLASH FLOOD WATCH PLANNED AT THIS TIME WITH UNCERTAINTY ABOUT AMOUNTS/LOCATION...BUT MAY HAVE TO ISSUE LATER ONCE EVENT SHOWS ITS HAND. BEYOND THE OVERNIGHT...SIGNIFICANT HEAVY RAIN/SVR WEATHER AGAIN EXPECTED MONDAY NIGHT INTO TUESDAY AS DOLLY MOISTURE REMNANTS BEGIN TO IMPACT THE REGION. ACTIVE WEATHER LIKELY TO CONTINUE LATE WEDNESDAY INTO THURSDAY WITH NEXT SHORT WAVE TOPPING THE RIDGE FOLLOWED BY UPPER RIDGING AND MAINLY DRY AND HOT WEATHER FROM FRIDAY THROUGH SUNDAY. && .AVIATION...27/18Z CURRENT CONVECTIVE COMPLEX OVER NRN IA WILL CONTINUE MOVING ESE EARLY THIS AFTERNOON. THE FORECAST BEYOND THE NEXT FEW HOURS IS STILL UNCERTAIN AS FAR AS EXACTLY WHERE ADDITIONAL STORMS WILL DEVELOP. THUNDERSTORMS MAY DEVELOP DURING PEAK HEATING ALONG AND SOUTH OF HWY 30...AND/OR REDEVELOP ACROSS NRN IA OVERNIGHT...OR BOTH. THIS UNCERTAINTY IN TIMING...AS WELL AS LOCATION...HAS LEAD TO NO MENTION OF THUNDER BEYOND DEALING WITH STORMS THAT ARE ONGOING. HAVE INCLUDED CB WORDING AFTER 00Z WITH FURTHER DETAILS ADDED ONCE TIMING AND LOCATION BECOMES MORE CLEAR RATHER THAN ADDING THUNDER FOR PROLONGED PERIODS WITH LOW CONFIDENCE. && .DMX WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM FOR ENTIRE CWA EXCEPT NORTHERN 2 TIERS OF COUNTIES. && AVIATION...MOYER PUBLIC...KINNEY
Hazardous weather outlook, Jul 27, 4:25 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 425 PM CDT SUN JUL 27 2008 IAZ023>028-033>039-044>050-057>062-070>075-081>086-092>097-281100- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 425 PM CDT SUN JUL 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN IOWA. .DAY ONE...TONIGHT SCATTERED TO WIDESPREAD THUNDERSTORMS WILL CONTINUE THIS EVENING AND OVERNIGHT. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS TO 90 MPH...AND QUARTER SIZE HAIL. AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION THROUGH EARLY EVENING. LOCALLY HEAVY RAINFALL COULD LEAD TO FLASH FLOODING...ESPECIALLY OVER SOUTHERN IOWA...WHERE HEAVY RAIN FELL RECENTLY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE ARE VARIABLE CHANCES FOR THUNDERSTORMS THROUGHOUT MANY OF THE NEXT 7 DAYS. AT THIS TIME THE GREATER CHANCES FOR THUNDERSTORMS LOOK TO BE LATE MONDAY NIGHT...AND AGAIN TUESDAY. CURRENTLY THE AREA IS IN A SLIGHT RISK FOR SEVERE WEATHER AGAIN MONDAY NIGHT....WITH THE CHANCES FOR SEVERE WEATHER UNCERTAIN AT THIS TIME FOR THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND OVERNIGHT. IAZ004>007-015>017-281100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- 425 PM CDT SUN JUL 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE WITH AN ISOLATED SEVERE STORM NOT OUT OF THE QUESTION. THE MAIN THREAT WOULD BE STRAIGHT LINE WINDS TO 60 MPH AND QUARTER SIZE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE ARE VARIABLE CHANCES FOR THUNDERSTORMS THROUGHOUT MANY OF THE NEXT 7 DAYS. AT THIS TIME THE GREATER CHANCES FOR THUNDERSTORMS LOOK TO BE LATE MONDAY NIGHT...AND AGAIN TUESDAY. CURRENTLY THE AREA IS IN A SLIGHT RISK FOR SEVERE WEATHER AGAIN MONDAY NIGHT....WITH THE CHANCES FOR SEVERE WEATHER UNCERTAIN AT THIS TIME FOR THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON AN ISOLATED BASIS TONIGHT. ALBRECHT/KINNEY
In the hours before
Local storm report, Jul 27, 5:33 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
533 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM NON-TSTM WND GST MONTEZUMA 41.58N 92.53W
07/27/2008 M65 MPH POWESHIEK IA MESONET
0531 PM TSTM WND GST MONTEZUMA 41.58N 92.53W
07/27/2008 M66 MPH POWESHIEK IA MESONET
&&
MS JUL 08Local storm report, Jul 27, 5:34 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
534 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST KNOXVILLE AIRPORT 41.30N 93.11W
07/27/2008 M59 MPH MARION IA MESONET
&&
MS JUL 08Local storm report, Jul 27, 5:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
535 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG ALLEMAN 41.82N 93.61W
07/27/2008 POLK IA TRAINED SPOTTER
POWER LINES DOWN...TREES DOWN...ROADS BLOCKED FROM TREES
ACROSS THE ROADS.
&&
BFLocal storm report, Jul 27, 5:41 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
541 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG ALLEMAN 41.82N 93.61W
07/27/2008 POLK IA TRAINED SPOTTER
POWER LINES DOWN...TREES DOWN...ROADS BLOCKED FROM TREES
ACROSS THE ROADS.
&&
BFLocal storm report, Jul 27, 5:44 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
544 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND GST MONTEZUMA 41.58N 92.53W
07/27/2008 M62 MPH POWESHIEK IA MESONET
&&
RUSSELLLocal storm report, Jul 27, 5:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
546 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST MONTEZUMA 41.58N 92.53W
07/27/2008 M66 MPH POWESHIEK IA MESONET
&&
RUSSELLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 12:18 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 42 min |
| Jul 27, 1:59 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin | 46 min |
| Jul 27, 2:12 PM CDT | Severe Thunderstorm Warning | DMX | Butler | 48 min |
| Jul 27, 2:49 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Humboldt, Pocahontas, Webster | 41 min |
| Jul 27, 3:28 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene, Hamilton, Story, Webster | 47 min |
| Jul 27, 3:46 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall, Tama | 44 min |
| Jul 27, 4:07 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 38 min |
| Jul 27, 4:11 PM CDT | Tornado Warning | DMX | Boone, Polk, Story | 34 min |
| Jul 27, 4:30 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Jasper, Marion, Polk, Story and 1 more | 45 min |
| Jul 27, 4:31 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union, Warren | 44 min |
| Jul 27, 4:43 PM CDT | Tornado Warning | DMX | Jasper, Polk | 32 min |
| Jul 27, 4:50 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Polk, Poweshiek | 40 min |
| Jul 27, 4:57 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Warren | 48 min |
| Jul 27, 5:09 PM CDT | Tornado Warning | DMX | Jasper, Mahaska, Marion, Poweshiek | 36 min |
| Jul 27, 5:13 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Jasper, Lucas, Mahaska, Marion, Monroe and 2 more | 47 min |
| Jul 27, 5:14 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Webster | 46 min |
| Jul 27, 5:17 PM CDT | Severe Thunderstorm Warning | DMX | Jasper | 13 min |
| Jul 27, 5:28 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Poweshiek | 47 min |
| Jul 27, 5:52 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Lucas, Mahaska, Marion, Monroe and 1 more | 38 min |
| Jul 27, 5:55 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Decatur, Lucas, Wayne | 50 min |
| Jul 27, 5:58 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 47 min |
| Jul 27, 6:27 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Monroe, Wapello | 48 min |
| Jul 27, 6:30 PM CDT | Tornado Warning | DMX | Davis | 15 min |
| Jul 27, 6:38 PM CDT | Tornado Warning | DMX | Wayne | 23 min |
| Jul 27, 6:43 PM CDT | Flash Flood Warning | DMX | Wayne | 3 hr |
Nearby
Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.